Karen Murrell buy 2 get 1 free
Trilogy christmas boxes

"Great pharmacy where one can get wholesome and organic products and free friendly well researched sound advice. I highly recommend Netpharmacy which caters for all your needs."

Pamela G

Dimetapp PE Sinus Pain Day & Night 24 Tablets

product classification:
General Sale

Style number: 2397064

Brand:
Undefined
Gender:
Adult
Health Conditions:
Allergy and Hayfever
Dimetapp PE Sinus Pain Day & Night 24 Tablets

    NZD$16.90

    gst NZD$2.20

    Available Now
    Qty

    Free DeliveryFREE DELIVERY for orders over NZ$100

    within New Zealand or NZ$4.95 flat shipping rate NZ wide.

    Are you in Auckland? You are welcome to pick up your order from our Parnell pick-up point after placing an order online! Worldwide DeliveryFree Delivery

    For more details, See Shipping and Handling

    Customer Rating

    This item hasn't been reviewed yet.

    Customer Reviews

    Write a Review

    Description

    Dimetapp PE Sinus Day & Night tablets provide a combination of specific day and night formulations in a single pack. The day tablets contain an analgesic and a decongestant, and the night tablets also include an antihistamine which allows a good night’s sleep.

    The day tablets provide non-drowsy, relief from:

    • sinus headache
    • sinus congestion
    • blocked nose

    The night tablets provide relief from the symptoms of sinus congestion and also contain an antihistamine to relieve:

    • itchy, watery eyes
    • runny nose and sneezing
    • therefore allows a good night’s sleep.

    Directions

    For use in adults and children 12 years and over.

    How many How often Time between
    each dose
    Maximum No. of Doses
    DAY:
    2 white tablets
    morning, lunchtime & afternoon Every 4-6 hours (as necessary) 6 day & 2 night capsules in 24 hours
    NIGHT: 
    2 pink tablets
    bedtime  

    When to stop: Adults after a few days. Children 12 years and over after 48 hours, except on medical advice. 
    Do not recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well. 

    Ingredients

    Active Ingredients

    Each DAY liquid capsule contains:
    Paracetamol 500mg
    Phenylephrine Hydrochloride 5mg

    Each NIGHT liquid capsule contains:
    Paracetamol 500mg
    Phenylephrine Hydrochloride 5mg
    Chlorpheniramine Maleate 2mg

    Warnings

    Warning: Night tablets only: May make you drowsy. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.
    For additional information on precautions, contraindications and warnings please refer to product packaging or contact your healthcare professional.

    Store Below 25ºC

    Consultation Request:

    Consultation Request:
    Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.